# SDR AALA202403154082

- Difficulty date: March 12, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N988NN
- Make and model: Boeing 737823
- Aircraft serial: 31237
- Aircraft time: 22,838 hours, 9,731 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: ECEL204501
- Condition: Unserviceable
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD CLOSET EMERGENCY LIGHT LENS IS UNSERVICEABLE. REMOVED AND REPLACED NEW FORWARD CLOSET EMERGENCY LIGHT LENS AND TEST GOOD. PER B737NG AMM 33-51-14.
